# SDR USAAD99010

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Sequence
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/ORD - FLT 1527 - AFTER TAKEOFF, THE CREW WAS UNABLE TO PRESSURIZE THE AIRCRAFT IN EITHER THE AUTO OR MANUAL MODE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT AFT SERVICE DOOR MECHANISM OUT OF SEQUENCE AND NOT SEALED.  THE DOOR WAS CYCLED SEVERAL TIMES, ALL OPERATIONS CHECKED NORMAL.  (X)
